m+Medelevator.RU
← Поиск публикаций
Clinical medicine insights. Case reports · 2026

Dual Antithyroid Drug-Induced Agranulocytosis in Graves' Disease With Decompensated Heart Failure: A Multidisciplinary Approach.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Voci Amarildo, Seraj Liri, Shehu Mario, Haxhiu Asfloral

Аннотация

Antithyroid drug-induced agranulocytosis is a rare but potentially life-threatening complication, particularly in patients with limited therapeutic options. This case illustrates the complexity of managing uncontrolled thyrotoxicosis in the context of a patient with decompensated heart failure, chronic obstructive pulmonary disease (COPD), and adverse reactions to both methimazole and propylthiouracil. A 54-year-old male patient with a 2-year history of Graves' disease presented with worsening dyspnea and tachycardia in the setting of thyrotoxicosis with a TSH of 0.0007 mIU/L. He had previously developed agranulocytosis (ANC 180 cells/µL) subsequent to treatment with methimazole, and subsequently developed febrile agranulocytosis (ANC 190 cells/µL) upon initiation of propylthiouracil, thereby exhausting all antithyroid drug options. A bridging therapy of Lugol's iodine and granulocyte colony-stimulating factor (G-CSF) was utilized, which enabled successful total thyroidectomy. Right heart catheterization confirmed the patient's suitability for surgery despite a left ventricular ejection fraction of 35%. This case highlights the importance of interdisciplinary collaboration in managing complex endocrine-cardiac-hematology presentations.